# SDR ASAA2021040334502

- Difficulty date: April 3, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,799 hours, 8,974 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911867
- Part serial: GRTN6155
- Condition: Leaking
- Location: Nr 2 Hpt
- Part time: 24,807 hours, 8,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENG RUN REF L/P 60093274, FOUND HPTACC VALVE DRAIN DRIPPING. GROUNDED - YES. FOUND DRAIN LEAKING 4 DRM REF B737-900 AMM 71-21-00-200-801-F00 FIM 605. REMOVED AND REPLACED #2 ENG HPTACC VALVE IAW AMM 75-21-01, OPS CHECK GOOD, LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED.
